# SDR FDEA200910183600

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510120
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - RT LOWER TORQUE BOX LIGHTNING HOLE IS CRACKED BS 1223 -   MARKED. CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV 101  FABRICATED REPAIR   DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1  INSTALLED REPAIR DOUBLER IN AFT AIRSTAIR RT TORQUE BOX LIGHTNING HOLE AT STA 1223 IAW SRM 51-40-2 FIG 1 REV 101.
